# SDR SWIA201127931

- Difficulty date: September 24, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N912EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7728
- Aircraft time: 21,682 hours, 17,615 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHTS 2 & 4 ARE INOPERATIVE. (FLT 4594)  RELAMPED EMERGENCY LIGHTS.
